All Journal Entries Journals
Previous | Next

FAILURE!!!

Jun 16, 2009 - 2 comments
Tags:

failure

,

Vicodin

,

drugs

,

tramadol

,

narcotic

,

weak

,

numbness in hands

,

twitching in whole body

,

help

,

Advice



I only have a couple minutes to tell everybody about what happened....but I'm going to do my best....I only went a few weeks without doing the drugs, but the whole time, I was taking Tramadol...little did I relize that even though that is NOT a narcotic, It was making me "feel good". I did start taking the vicodin again...even worse then before and I attempted yet again to quit since and did good...but still failed. I started taking dilladas..if spelled right, does anybody REALLY know what they are???...I don;t know If Im strong enough to ever quit anytime soon or at all, but as I'm continuing to prey for eveybody, I hope yall continue to prey for me :( Im sorry I let all of you down and yet again...MYSELF :(

Comments
Post a Comment
230262 tn?1316649534
by troubleinohio, Jun 16, 2009
yikes......you stepped up to dilaudid?? please, please DONT. Dilaudid is a very strong opiate, it may even be stronger than morphine if I remember correctly! I know its very potent though and makes vicodins look like baby aspirin. Dont get yourself hooked on something even stronger. The WD"s will be even worse when you run out of those...

870215 tn?1242958324
by methangelnomore, Jun 16, 2009
melody, this is meth angel no more,i did get to read your journal, do not give up on yourself no one else can do it but you. have faith and ask for god's help.hugs1

Post a Comment